Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a conjecture concerning planar coverings of surfaces


Author: Bernard Maskit
Journal: Bull. Amer. Math. Soc. 69 (1963), 396-398
DOI: https://doi.org/10.1090/S0002-9904-1963-10942-8
MathSciNet review: 0148040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. D. Papakyriakopoulos, A reduction of the Poincaré conjecture to other conjectures, Bull. Amer. Math. Soc. 68 (1962), 360-366. MR 148039
  • 2. C. D. Papakyriakopoulos, A reduction of the Poincaré conjecture to other conjectures. II, Bull. Amer. Math. Soc. 69 (1963), 399-401. MR 149455


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10942-8

American Mathematical Society